# SDR UALA2011120506660

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 52,760 hours, 6,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG AISLE BETWEEN DOOR 2L DOOR 2R INOP.   RELAMPED AISLE FLOOR LAMP BETWEEN DOOR 2L AND 2R, OPS CHECK OKAY.
